# SDR USAA2009091892564

- Difficulty date: September 17, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 38,684 hours, 15,881 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 631 - PIT - LAS - EMERGENCY EQUIPMENT - DOOR L1, R1, L2 & R2  SLIDES WILL NOT ARM PROPERLY.  PERFORMED OPERATIONAL CHECK ON DOOR R1, R2, & L2 AND TESTED GOOD.  ADJUSTED TARGET FOR 13WV1 ON DOOR L1 PER MAINTENANCE MANUAL 52-71-00-820-00.  OPERATIONAL CHECK WAS GOOD.
